Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 5191583, 8 pages
http://dx.doi.org/10.1155/2016/5191583
Research Article

Parameter Estimation in Mean Reversion Processes with Deterministic Long-Term Trend

Department of Mathematical Sciences, Universidad Eafit, Carrera 49 No. 7 Sur 50, Medellin, Colombia

Received 12 April 2016; Accepted 23 July 2016

Academic Editor: Chin-Shang Li

Copyright © 2016 Freddy H. Marín Sánchez and Verónica M. Gallego. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Cox, J. Ingersoll, and S. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–407, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. C. Chan, G. A. Karolyi, F. A. Longstaff, and A. B. Sanders, “An empirical comparison of alternative models of the short-term interest rate,” The Journal of Finance, vol. 47, no. 3, pp. 1209–1227, 1992. View at Publisher · View at Google Scholar
  3. D. Pilipovic, Energy Risk: Valuing and Managing Energy Derivatives, McGraw-Hill, New York, NY, USA, 2007.
  4. B. Tifenbach, Numerical Methods for Modeling Energy Spot Prices, University of Calgary, 2000.
  5. T. Koulis and A. Thavaneswaran, “Inference for interest rate models using Milstein’s approximation,” Journal of Mathematical Finance, vol. 3, no. 1, pp. 110–118, 2013. View at Publisher · View at Google Scholar
  6. D. Florens-Zmirou, “On estimating the diffusion coefficient from discrete observations,” Journal of Applied Probability, vol. 30, no. 4, pp. 790–804, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. J. Jiang and J. L. Knight, “A nonparametric approach to the estimation of diffusion processes, with an application to a short-term interest rate model,” Econometric Theory, vol. 13, no. 5, pp. 615–645, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. B. Nowman, “Gaussian estimation of single-factor continuous time models of the term structure of interest rates,” The Journal of Finance, vol. 52, no. 4, pp. 1695–1706, 1997. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Yu and P. Phillips, “Corrigendum to ‘a Gaussian approach for continuous time models of the shortterm interest rate’,” Econometrics Journal, vol. 14, pp. 126–129, 2011. View at Google Scholar
  10. F. H. Marín Sánchez and J. S. Palacio, “Gaussian estimation of one-factor mean reversion processes,” Journal of Probability and Statistics, vol. 2013, Article ID 239384, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Meng and F. Ding, “Model equivalence-based identification algorithm for equation-error systems with colored noise,” Algorithms, vol. 8, no. 2, pp. 280–291, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Cao and Z. Liu, “Signal frequency and parameter estimation for power systems using the hierarchical identification principle,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 854–861, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Ding, P. X. Liu, and G. Liu, “Gradient based and least-squares based iterative identification methods for OE and OEMA systems,” Digital Signal Processing, vol. 20, no. 3, pp. 664–677, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Ding, P. X. Liu, and Y. Shi, “Convergence analysis of estimation algorithms for dual-rate stochastic systems,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 245–261, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. F. Ding, P. X. Liu, and H. Z. Yang, “Parameter identification and intersample output estimation for dual-rate systems,” IEEE Transactions on Systems, Man, and Cybernetics, Part A: Systems and Humans, vol. 38, no. 4, pp. 966–975, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Sahebsara, T. Chen, and S. L. Shah, “Frequency-domain parameter estimation of general multi-rate systems,” Computers and Chemical Engineering, vol. 30, no. 5, pp. 838–849, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. F. Ding and T. Chen, “Hierarchical identification of lifted state-space models for general dual-rate systems,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 52, no. 6, pp. 1179–1187, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Shi, F. Ding, and T. Chen, “Multirate crosstalk identification in xDSL systems,” IEEE Transactions on Communications, vol. 54, no. 10, pp. 1878–1886, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. F. Ding and T. Chen, “Combined parameter and output estimation of dual-rate systems using an auxiliary model,” Automatica, vol. 40, no. 10, pp. 1739–1748, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. Han, J. Sheng, F. Ding, and Y. Shi, “Auxiliary model identification method for multirate multi-input systems based on least squares,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1100–1106, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. J. Yu, “Bias in the estimation of the mean reversion parameter in continuous time models,” Journal of Econometrics, vol. 169, no. 1, pp. 114–122, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. S. Huzurbazar, “The likelihood equation, consistency and the maxima of the likelihood function,” Annals of Eugenics, vol. 14, pp. 185–200, 1948. View at Google Scholar · View at MathSciNet
  23. X. Mao, Stochastic Differential Equation and Applications, Horwood Publishing Limited, England, UK, 1997.
  24. R. J. Hodrick and E. C. Prescott, “Postwar U.S business cycles: an empirical investigation,” Journal of Money, Credit and Banking, vol. 29, no. 1, pp. 1–16, 1997. View at Google Scholar · View at Scopus